# SDR CA130501006

- Difficulty date: April 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,701 hours
- Engine: Pwa PT6A67D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, CREW NOTED SOUNDS OF OUT OF SYNC PROPS, AND FLICKERING OIL PRESSURE. MASTER WARNING LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED FOLLOWED BY A CREW SHUTDOWN OF THE L/H ENGINE. MAINTENANCE REVEALED, REDUCTION GEARBOX CHIP DETECTOR COVERED IN LARGE METAL, REDUCTION GEAR BOX FINGER SCREEN AND ENGINE OIL FILTER CONTAMINATED WITH METAL. ENGINE OIL FOUND DRIPPING FROM ENGINE INLET.
